# SDR 95ZZZX828

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81286
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0484
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Iced Up
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TT 1,565.7.  ON LANDING, FAILED TO KEEP ACFT ON RUNWAY AND ACFT WENT OFF RUNWAY INTO SNOW BANK DAMAGING LOWER ENGINE COWL AND WHEEL FAIRINGS.  UPON FURTHER INVESTIGATION, FOUND MAIN WHEEL FAIRINGS FULL OF COMPACTED SNOW.  ACFT WAS THEN BROUGHT TO A HANGAR AND SNOW WAS MELTED OFF AND WHEEL PANTS REMOVED.  FUNCTIONAL CHECK OF BRAKES AFTER THIS WAS PERFORMED AND BRAKE OPERATION WAS FOUND SATISFACTORY.  THE COLLECTION OF SNOW IN WHEEL FAIRINGS MELTED ON BRAKE PADS AND DISC AFTER TAKEOFF, THEN FROZE, CAUSING INEFFECTIVE BRAKES UPON NEXT LANDING.
